Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 4, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 7, 2014, 1:45 PM MDT for Larimer County, Weld County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2014, 1:45 PM MDT (19:45 UTC)
- Expired
- May 7, 2014, 2:30 PM MDT
- In force
- 45 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Larimer County, CO, Weld County, CO
The radar
The Cheyenne radar (KCYS), 35 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 12:37 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 7.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
789 WUUS55 KBOU 071945 SVRBOU COC069-123-072030- /O.NEW.KBOU.SV.W.0004.140507T1945Z-140507T2030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 145 PM MDT WED MAY 7 2014 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN WELD COUNTY IN NORTHEAST COLORADO... NORTHEASTERN LARIMER COUNTY IN NORTH CENTRAL COLORADO... * UNTIL 230 PM MDT * AT 145 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARR...OR 19 MILES SOUTH OF CHEYENNE...MOVING EAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... NATURAL FORT...CARR AND ROCKPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. && LAT...LON 4074 10500 4099 10510 4099 10465 4076 10464 TIME...MOT...LOC 1945Z 249DEG 18KT 4088 10493 HAIL...1.00IN WIND...<50MPH $$ BAKER
1 follow-up statement
235
WWUS55 KBOU 072022
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
222 PM MDT WED MAY 7 2014
COC069-123-072031-
/O.EXP.KBOU.SV.W.0004.000000T0000Z-140507T2030Z/
WELD CO-LARIMER CO-
222 PM MDT WED MAY 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WELD AND
NORTHEASTERN LARIMER COUNTIES WILL EXPIRE AT 230 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
HAIL UP TO THREE-QUARTER INCH IN DIAMETER IS STILL POSSIBLE WITH
THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
WEDNESDAY EVENING FOR NORTHEAST COLORADO.
LAT...LON 4074 10500 4099 10510 4099 10465 4076 10464
TIME...MOT...LOC 2018Z 249DEG 18KT 4088 10493
$$
BAKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 10:04 AM MDT, 3 hours 41 minutes earlier.
Area forecast discussion, May 7, 10:04 AM MDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1004 AM MDT WED MAY 7 2014 .UPDATE... ISSUED AT 941 AM MDT WED MAY 7 2014 MAIN CONCERN WILL BE SEVERE WEATHER POTENTIAL ACROSS MUCH OF NORTHEAST COLORADO THIS AFTERNOON AND EVENING. WATER VAPOR IMAGERY SHOWING UPPER LOW SPINNING OVER CENTRAL UTAH WITH 80KT UPPER JET INTO FAR EASTERN COLORADO. THERE IS A FAIR AMOUNT OF STRATUS COVERING THE PLAINS WHICH MAY DELAY HEATING NEEDED FOR STORMS. HOWEVER GIVEN THE MODERATE AMOUNT OF QG UPWARD ASCENT AHEAD OF THE TROF STILL THINK SEVERE STORMS ARE A GOOD BET THIS AFTERNOON AND EVENING. SURFACE BASED CAPES 1000-1500J/KG AND AMPLE SHEAR FOR SEVERE STORMS...SOME MAY BE TORNADIC ALONG WITH LARGE HAIL AND DAMAGING WINDS. INITIAL SEVERE THREAT WILL BE FROM AROUND DENVER EAST AND NORTHEAST THROUGH AKRON THIS AFTERNOON ALONG CONVERGENCE WITH SOUTHERLY LOW LEVEL FLOW TO THE SOUTH AND MOIST NORTHEAST WINDS FROM DENVER NORTH. && .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 253 AM MDT WED MAY 7 2014 UPPER LOW WILL MOVE OVER COLORADO THIS AFTERNOON AND TONIGHT BRINGING MODERATE LIFT. LOTS OF MESSY DETAILS...MODELS ARE IN PRETTY GOOD AGREEMENT ON THE BIG PICTURE WITH THE GFS MAYBE 30 MILES FURTHER NORTH. THE DETAILS ONE ISSUE AT A TIME... FIRST THE SEVERE THREAT...WIND PATTERN GETTING CHAOTIC NOW BUT THE OUTFLOW BOUNDARY FROM LAST NIGHTS CONVECTION DROPPED TO THE DENVER METRO AREA AND SOUTHERN LINCOLN COUNTY. THIS IS SHALLOW ON THE EDGE...BUT SHOULD BE DEEPER OUT PAST A CHEYENNE-AKRON LINE. THE EXISTING CONVERGENCE SHOULD STRENGTHEN AS THE LIFT INCREASES TODAY...WITH SOUTHERLY LOW LEVEL WINDS THERE MAY BE A TENDENCY TO LIFT THE BOUNDARY NORTH A BIT. THE SOUTHWEST FLOW ALOFT HAS A STRONGLY PREFERRED DEVELOPMENT LOCATION NORTHEAST OF PIKES PEAK IN SOME KIND OF PALMER DIVIDE CONVERGENCE AND/OR DENVER CYCLONE PATTERN WITH A BOUNDARY RUNNING NORTHEAST. EXPECT THE LOW LEVEL WINDS WILL MOVE TOWARD THIS PATTERN WITH TIME...MODELS WIND UP WITH BROAD CONVERGENCE BETWEEN INTERSTATES 70 AND 76 WITH MOIST EAST TO NORTHEAST WINDS ON THE NORTH SIDE. THIS AREA WILL BE THE FAVORED AREA FOR SEVERE WEATHER. PRETTY GOOD AGREEMENT ON A TONGUE OF MOISTURE WITH CAPES OF 800-1500 J/KG CLOSER TO DENVER AND MAYBE AS MUCH AS 2000 J/KG IN THE NORTHEAST CORNER BY PEAK HEATING. THE ACCELERATION OF EASTERLY FLOW AND EVEN SOME NORTHERLY COMPONENT WILL GREATLY INCREASE THE LOW LEVEL TURNING...EXPECTING HELICITIES OF 100-200 M2/S2. FAVORABLE HODOGRAPHS FOR SUPERCELLS AND NOT BAD FOR TORNADOGENESIS WITH THE SHARP LOW LEVEL TURNING. STORMS SHOULD FORM IN THE CONVERGENCE IN THE EARLY AFTERNOON...MOST LIKELY A LITTLE EAST OR NORTHEAST OF DENVER. PREVAILING MOTION WILL BE NORTHEAST BUT RIGHT MOVERS COULD BE CLOSER TO EAST...RUNNING UP THE INTERSTATE 76 CORRIDOR IN THE AFTERNOON AND EARLY EVENING. DEPENDING ON THE ORIENTATION SEVERAL STORMS COULD MOVE OUT OF THE FAVORED AREA NEAR OUR NORTHERN BORDER...OR JUST MOVE ALONG THE BOUNDARY WHICH COULD FAVOR JUST A COUPLE OF WELL ORGANIZED LONG LIVED STORMS. PLACEMENT COULD VARY OF COURSE. NEXT...PRECIPITATION AND WIND THIS EVENING. THE PREVIOUS SHIFT ALREADY MADE SOME ADJUSTMENTS FOR HIGHER POPS NORTH OF THE DRY/MOIST BOUNDARY WITH THE PRECIPITATION WRAPPING INTO NORTHERN COLORADO BEHIND THE LOW TONIGHT. MODELS HAVE PRETTY GOOD AGREEMENT ON SOME SIGNIFICANT PRECIPITATION...FROM A QUARTER TO ONE INCH...SOMEWHERE NORTH OF DENVER LATE TODAY. I CONTINUED THE PREVIOUS SHIFT TRENDS OF RAISING POPS AND QPF IN THESE AREAS A BIT MORE. AN INTERESTING QUESTION IS THE OVERLAP OF THE HEAVY PRECIP AND TEMPERATURES COLD ENOUGH FOR SNOW. THE NAM HAS THE PRECIP A BIT FURTHER WEST AND WOULD SUGGEST UP TO 2 FEET OF SNOW IN ZONE 33 TONIGHT. OTHER MODELS HAVE THIS A BIT FURTHER EAST WITH LIGHTER AMOUNTS...AND THEY ALL KEEP MOST OF IT NORTH OF INTERSTATE 70. SNOW LEVEL SHOULD BE ABOVE 6000 FEET AND PROBABLY 7000 FEET. BIGGEST THREAT IS PROBABLY IN LARIMER COUNTY...PLACES LIKE RED FEATHER LAKES AND ESTES PARK COULD BE ON THE EDGE OF RAIN VERSUS SIGNIFICANT SNOW. FINALLY...BUMPED UP WINDS A BIT MORE BUT WE STILL MAY NOT HAVE ENOUGH IN THE POP BEHIND THE LOW AS EVERYTHING ADJUSTS. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 253 AM MDT WED MAY 7 2014 ON THURSDAY...A BROAD TROUGH WILL BE OVER NRN COLORADO. THE FIRST PART OF THE STORM SYSTEM WILL LIFT TO THE NORTH AND EAST THURSDAY MORNING...WITH A SECONDARY SYSTEM MOVING OVER THE REGION LATE THURSDAY AND THURSDAY NIGHT. AS A RESULT...WILL KEEP A CHANCE OF SHOWERS ALONG WITH A SLIGHT CHANCE OF THUNDERSTORMS IN THE FORECAST THROUGH THURSDAY EVENING. NAM12 FORECAST MAINTAIN MOIST AND FAIRLY UNSTABLE AIRMASS OVER NERN CO THROUGH 00Z FRIDAY. IMPROVING CONDITIONS CAN BE EXPECTED THURSDAY NIGHT INTO FRIDAY MORNING AS A SHORT WAVE RIDGE TRANSLATES ACROSS THE STATE. THE FLOW ALOFT INCREASING FM THE WEST FRIDAY AFTERNOON AND FRIDAY NIGHT AS A WEAK EMBEDDED SYSTEM SLIDES ACROSS NRN CO. BEST CHANCE OF PCPN WILL BE IN THE MOUNTAINS...BUT SOME JET INDUCED PCPN COULD SPILL OVER INTO THE NERN PLAINS SO WL KEEP A SLGT CHANCE THERE AS WELL. TEMPERATURES WILL MODERATE FRIDAY AND SATURDAY...AT TO SLIGHTLY ABOVE SEASONAL NORMALS. MORE CHANGES IN THE PATTERN FOR SATURDAY NIGHT THROUGH MONDAY. MDLS HEDGING TO A COOLER AND WETTER SOLUTION WITH A STRONGER TROUGH PROGGED TO DROP OUT OF THE PACIFIC NORTHWEST AND INTO COLORADO SUNDAY NIGHT AND MONDAY. THE CANADIAN AND ECMWF ARE THE STRONGEST WITH THIS SOLUTION...AND THE GFS SEEMS TO BE HEADING IN THE SAME DIRECTION ALTHOUGH NOT AS DEEP. THERE IS THE POTENTIAL FOR SEVERAL INCHES OF SNOW IN THE HIGH COUNTRY IF THESE SOLUTIONS VERIFY...WITH THE POTENTIAL FOR AT LEAST OF MIX OF RAIN/SNOW IMPACTING THE NORTHEASTERN PLAINS SUNDAY NIGHT INTO MONDAY MORNING. INIT GRIDS HAVE NOT REALLY CAUGHT UP TO THESE SOLUTIONS. WL START TRENDING THE TEMPERATURES AND POPS IN THAT DIRECTION FOR NOW AND SEE IF THE MDLS CAN BETTER SETTLE ON A CONSENSUS SOLUTION. SHOULD SEE DRIER AND WARMER CONDITIONS BY TUESDAY AS A RIDGE BUILDS INTO CO AND THE TROUGH EXITS TO THE EAST. && .AVIATION...(FOR THE TAFS THROUGH 18Z THURSDAY MORNING) ISSUED AT 941 AM MDT WED MAY 7 2014 STILL EXPECT A ROUND OF THUNDERSTORMS TO BEGIN IN THE 19-21Z TIME FRAME FRAME THIS AFTERNOON. AS UPSLOPE FLOW FROM THE EAST AND NORTHEAST CONTINUES MAY NEED TO HOLD IN STRATUS LONGER WHICH MAY DELAY TS DEVELOPMENT. STORMS WILL LIKELY EVOLVE TO WIDESPREAD RAIN EVENT WITH ILS APPROACHES AND MAYBE EVEN MVFR/IFR CIGS WITH THE HEAVIER SHOWERS ESPECIALLY FROM KDEN NORTH AND EAST. && .FIRE WEATHER... ISSUED AT 253 AM MDT WED MAY 7 2014 RED FLAG WARNING FOR EASTERN ELBERT AND LINCOLN COUNTIES THIS AFTERNOON...NO CHANGE TO THIS FORECAST. COOLER AND WITH A CHANCE OF PCPN THROUGH THURSDAY EVENING...THEN THE SYSTEM EXITS TO THE NORTHEAST. IT WILL BE DRIER ON FRIDAY AND SATURDAY WITH TEMPERATURES CLIMBING BACK TOWARD 70...BUT COOLER AND WETTER CONDITIONS WILL RETURN BY SUNDAY AS ANOTHER POTENTIAL STORM SYSTEM MOVES INTO COLORADO. && .HYDROLOGY... ISSUED AT 253 AM MDT WED MAY 7 2014 STREAM LEVELS ARE SIMILAR OR SLIGHTLY HIGHER THAN YESTERDAY AS SNOWMELT RUNOFF CONTINUES. SOME IMPACT IS EXPECTED FROM RAINFALL TONIGHT...AFFECTING FLOOD DAMAGED CHANNELS ALONG THE FRONT RANGE. MAJOR PROBLEMS ARE NOT EXPECTED...BUT WATER LEVELS IN CHANNELS MAY RISE SIGNIFICANTLY TONIGHT AND THERE MAY BE SOME EROSION OR MINOR FLOODING IN AREAS WHERE CHANNELS ARE NOT WELL ESTABLISHED. COOLER TEMPERATURES WILL SLOW THE RUNOFF FOR THE MOST PART AS OVERALL IT SHOULD BE COOLER AND WETTER...ESPECIALLY THURSDAY INTO THURSDAY EVENING...AND THEN LATE SATURDAY NIGHT INTO MONDAY. THERE WILL BE A CHANCE OF SOME LIGHT SNOW IN THE MOUNTAINS THURSDAY INTO THURSDAY EVENING. THE NEXT SYSTEM HAS THE POTENTIAL TO PRODUCE SEVERAL INCHES OF SNOWFALL IN THE MOUNTAINS AND FOOTHILLS FOR SUNDAY INTO MONDAY. && .BOU WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ246-247. && UPDATE...ENTREKIN SHORT TERM...GIMMESTAD LONG TERM...COOPER AVIATION...ENTREKIN FIRE WEATHER...GIMMESTAD/COOPER HYDROLOGY...GIMMESTAD/COOPER
Hazardous weather outlook, May 7, 10:54 AM MDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1054 AM MDT WED MAY 7 2014 COZ030>051-080500- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1054 AM MDT WED MAY 7 2014 ...SEVERE THUNDERSTORMS LIKELY ON THE NORTHEAST PLAINS OF COLORADO THIS AFTERNOON AND EARLY EVENING... ...HIGH FIRE DANGER IN EASTERN ELBERT AND LINCOLN COUNTIES THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WILL LIKELY DEVELOP IN NORTHEASTERN COLORADO THIS AFTERNOON. THE STORMS ARE MOST LIKELY IN AREAS ALONG AND NORTH OF A LINE FROM DENVER TO AKRON. CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS PRODUCING LARGE HAIL... DAMAGING WINDS...AND HEAVY RAIN. CONDITIONS ARE ALSO FAVORABLE FOR A FEW OF THESE STORMS TO PRODUCE TORNADOES. STRONG STORMS WILL LIKELY DEVELOP IN AN AREA OF WIND CONVERGENCE NEAR OR EAST OF DENVER BETWEEN 1 AND 3 PM...THEN STORMS WILL SPREAD EAST AND NORTH THROUGH EARLY EVENING. A LARGER AREA OF RAIN SHOWERS WILL DEVELOP BEHIND THE LEADING AREA OF THUNDERSTORMS...BRINGING RAIN TO MOST OF THE PLAINS TONIGHT. AS TEMPERATURES COOL THE RAIN WILL CHANGE TO SNOW IN THE MOUNTAINS AND FOOTHILLS...AND ACCUMULATIONS OF SEVERAL INCHES OF SNOW ARE POSSIBLE ABOVE 7000 FEET. THERE IS A CHANCE OF HEAVY SNOW IN THE FRONT RANGE MOUNTAINS NORTH OF BERTHOUD PASS...AND ALSO IN THE HIGHER FOOTHILLS OF LARIMER AND BOULDER COUNTIES IF THE TEMPERATURES COOL FAST ENOUGH THIS EVENING. THIS WOULD MAINLY AFFECT REMOTE LOCATIONS LIKE ROCKY MOUNTAIN NATIONAL PARK AND CAMERON PASS...BUT IT IS POSSIBLE THAT ESTES PARK AND RED FEATHER LAKES AND PLACES ALONG THE PEAK TO PEAK HIGHWAY COULD ALSO SEE SIGNIFICANT SNOWFALL. IN EASTERN ELBERT AND LINCOLN COUNTIES STRONG WINDS AND LOW HUMIDITIES WILL PRODUCE VERY HIGH FIRE DANGER THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY IT WILL BE MUCH COOLER ON THURSDAY...FOLLOWING THE PASSAGE OF A COLD FRONT WEDNESDAY NIGHT. SOME RAIN SHOWERS OVER THE PLAINS AND LOWER FOOTHILLS IS EXPECTED ALONG WITH SNOW OVER THE HIGHER FOOTHILLS AND MOUNTAINS AS SNOW LEVELS WILL BE AROUND 8000 FT. A FEW INCHES OF ACCUMULATION IS POSSIBLE OVER THE HIGHER MOUNTAINS AND PASSES. WARMER TEMPERATURES WILL RETURN FRIDAY AND SATURDAY AS A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS CONTINUES. ANOTHER STORM SYSTEM COULD BRING ANOTHER ROUND OF SNOW TO THE MOUNTAINS SUNDAY THROUGH MONDAY...WITH A MIXED BAG OF RAIN...SNOW AND A CHANCE OF THUNDERSTORMS TO THE NORTHEAST PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AFTER 1 PM ACROSS THE PLAINS OF NORTHEAST COLORADO. ENTREKIN/KRIEDERMAN
In the hours before
Special weather statement, May 7, 1:31 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 131 PM MDT WED MAY 7 2014 COZ035-038-072015- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO- 131 PM MDT WED MAY 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WELD AND NORTHEASTERN LARIMER COUNTIES UNTIL 215 PM MDT... AT 131 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF NATURAL FORT...OR 22 MILES SOUTHWEST OF CHEYENNE...MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WELLINGTON...LIVERMORE...NATURAL FORT AND CARR. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING FOR NORTHEAST COLORADO. LAT...LON 4065 10497 4068 10524 4099 10523 4099 10477 TIME...MOT...LOC 1931Z 212DEG 16KT 4088 10504 BAKER
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:46 PM MDT | Special Weather Statement | BOU | Weld | 29 min |
| May 6, 11:23 PM MDT | Special Weather Statement | BOU | Weld | 52 min |
| May 6, 11:49 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 41 min |
| May 7, 1:31 PM MDT | Special Weather Statement | BOU | Larimer | 44 min |
| May 7, 1:51 PM MDT | Tornado Warning | BOU | Weld | 24 min |
| May 7, 1:51 PM MDT | Tornado Warning | BOU | Weld | 24 min |
| May 7, 2:26 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Washington | 49 min |
| May 7, 2:32 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 43 min |
| May 7, 2:33 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 27 min |
| May 7, 2:39 PM MDT | Tornado Warning | BOU | Weld | 36 min |
| May 7, 2:56 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 34 min |
| May 7, 3:00 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 45 min |
| May 7, 3:01 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 44 min |
| May 7, 3:04 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Washington | 41 min |
| May 7, 3:27 PM MDT | Tornado Warning | BOU | Weld | 33 min |
| May 7, 3:30 PM MDT | Tornado Warning | BOU | Washington | 45 min |
| May 7, 3:57 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 48 min |
| May 7, 4:00 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 30 min |
| May 7, 4:15 PM MDT | Tornado Warning | BOU | Washington | 45 min |
| May 7, 4:26 PM MDT | Tornado Warning | BOU | Weld | 34 min |
| May 7, 4:50 PM MDT | Tornado Warning | BOU | Logan, Phillips, Washington | 40 min |
| May 7, 4:52 PM MDT | Tornado Warning | BOU | Phillips | 23 min |
| May 7, 4:57 PM MDT | Tornado Warning | BOU | Logan, Sedgwick | 48 min |
| May 7, 5:10 PM MDT | Tornado Warning | BOU | Phillips | 35 min |
| May 7, 5:17 PM MDT | Special Weather Statement | BOU | Broomfield | 43 min |
| May 7, 5:24 PM MDT | Special Weather Statement | BOU | Broomfield | 36 min |
| May 7, 5:30 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 45 min |
| May 7, 5:30 PM MDT | Tornado Warning | BOU | Logan, Phillips | 30 min |
| May 7, 5:38 PM MDT | Tornado Warning | BOU | Phillips, Sedgwick | 37 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.